Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 213, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2016, 4:23 PM MDT for El Paso County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 4:23 PM MDT (22:23 UTC)
- Expired
- Jul 25, 2016, 5:15 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -452 J/kg
- Mixed-layer LCL
- 1705 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
139
WUUS55 KPUB 252223
SVRPUB
COC041-252315-
/O.NEW.KPUB.SV.W.0213.160725T2223Z-160725T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 515 PM MDT
* AT 423 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ELLICOTT...OR 20 MILES EAST OF COLORADO SPRINGS...MOVING SOUTH AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HANOVER...ELLICOTT AND SCHRIEVER AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3897 10455 3892 10429 3860 10436 3866 10466
TIME...MOT...LOC 2223Z 017DEG 13KT 3888 10444
HAIL...1.00IN
WIND...60MPH
$$
TLM4 follow-up statements
194
WWUS55 KPUB 252234
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT MON JUL 25 2016
COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
434 PM MDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 433 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF
SHRIEVER AIR FORCE BASE AND ELLICOTT...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HANOVER...ELLICOTT AND SCHRIEVER AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING OF LOW AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3892 10429 3860 10436 3866 10466 3897 10453
TIME...MOT...LOC 2233Z 017DEG 13KT 3884 10445
HAIL...1.00IN
WIND...60MPH
$$
TLM856
WWUS55 KPUB 252256
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT MON JUL 25 2016
COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
456 PM MDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 454 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED WEST OF SCHRIEVER
AFB...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HANOVER...ELLICOTT AND SCHRIEVER AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3892 10429 3860 10436 3866 10466 3897 10453
TIME...MOT...LOC 2254Z 017DEG 13KT 3876 10448
HAIL...1.00IN
WIND...60MPH
$$
TLM683
WWUS55 KPUB 252259
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT MON JUL 25 2016
COC041-252315-
/O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/
EL PASO CO-
459 PM MDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED WEST OF SCHRIEVER
AFB...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SCHRIEVER AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3881 10441 3863 10450 3866 10466 3881 10458
TIME...MOT...LOC 2258Z 017DEG 13KT 3874 10449
HAIL...1.00IN
WIND...60MPH
$$
TLM364 WWUS55 KPUB 252310 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 510 PM MDT MON JUL 25 2016 COC041-252315- /O.CON.KPUB.SV.W.0213.000000T0000Z-160725T2315Z/ EL PASO CO- 510 PM MDT MON JUL 25 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 509 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANOVER...OR 19 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... SCHRIEVER AFB...HANOVER PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3881 10441 3863 10450 3866 10466 3881 10458 TIME...MOT...LOC 2309Z 017DEG 13KT 3870 10451 HAIL...0.75IN WIND...60MPH $$ TLM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:16 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 25, 3:16 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 316 PM MDT MON JUL 25 2016 .SHORT TERM...(This evening through Tuesday) Issued at 316 PM MDT Mon Jul 25 2016 Convection rather slow to get going today as some drier mid level air has pushed across the Continental divide, and forcing aloft remains rather weak. Still plenty of CAPE (1500-2500 J/KG) along and east of the mountains, as dewpoints have held in the 50s east of I-25 with 60s close to the KS border, though soundings suggest enough CINH to keep things suppressed so far. For the rest of the afternoon into the evening, HRRR insists convection will increase and spread across the plains, perhaps focusing on outflow boundary dropping south through El Paso County, which is firing some weak convection south of the Palmer Divide as of 21z. Will keep isolated to scattered convection going through mid-evening most locations, though confidence about convection on the plains is rather low. Models have been overdone with nighttime convection the past few nights, and suspect that is the case again tonight, so will end pops over most zones by midnight, keeping some isolated tsra over southern mountain ranges through the night, as moisture is deepest near the NM border. On Tuesday, moisture decreases somewhat over the mountains and I-25 corridor, suggesting another relatively down day for convection once again. Still tough to rule at isolated to low end scattered storms just about anywhere, though weak steering currents suggest activity may stay close to the higher terrain, with little convection east of I-25. Severe threat again looks limited by very weak winds aloft, though some localized strong winds may be possible as T/Td spreads increase slightly. Max temps should stay little changed, with readings around or slightly above seasonal averages. .LONG TERM...(Tuesday night through Monday) Issued at 316 PM MDT Mon Jul 25 2016 A very similar weather pattern is expected through the extended period, with a pattern shift by the weekend. In general, look for above normal temps and a daily shot of isolated to scattered convection over the mts, and isolated activity over the plains. Tuesday night through Friday...The upper ridge of high pressure will be located over the western US through the work week, with very little movement of the ridge axis over the Great Basin. after a fairly active Tue eve, Wed looks to be the driest day with just isolated storm activity forecast. Models indicate that an upper disturbance will drop down and brush eastern Colorado Wed night, perhaps motivating isolated storms to linger along the KS/CO border overnight. Temps Fri will be slightly cooler with convective activity favoring the higher terrain later in the day. Saturday through Monday...The upper ridge starts to edge to the east on Saturday, as an upper trough gathers strength over British Columbia and the Pacific NW. Shower and storm activity on Sat is somewhat questionable, but stuck with the isolated to scattered aftn and eve pops for much of the area that the extended procedure produced. However, by Sunday the ridge axis will have moved east of the state, and access to monsoon moisture for the western half of the state will be open once again, which will last into the next work week. Moore && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 316 PM MDT Mon Jul 25 2016 Will continue VCTS at all terminals from late afternoon into the evening, as HRRR insists tsra will develop along/east of the mountains after 21z, and latest radar loop does show a slow increase in convection just north of KCOS since 20z. Will end tsra threat at the terminals 02z-03z, with VFR conditions overnight. Could see some weak convection linger through much of the night over the mountains, especially across the San Juans and La Garitas. Perhaps a slight decrease in tsra chances at all terminals Tue afternoon, though still expect isolated mountain storms to drift toward lower elevations late in the day, and may need a vcts mention at least at KCOS and KALS after 21z. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Jul 25, 11:35 AM MDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1135 AM MDT MON JUL 25 2016 COZ058>089-093>099-261745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1135 AM MDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AGAIN THIS AFTERNOON, THEN SPREAD TO LOWER ELEVATIONS LATE IN THE AFTERNOON AND THROUGH THE EVENING. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING, LOCALLY HEAVY RAINFALL, WIND GUSTS TO 55 MPH AND HAIL UP TO NICKEL SIZE. IN ADDITION, LOCALIZED FLASH FLOODING MAY BE POSSIBLE OVER AREA BURN SCARS AND URBAN AREA, SHOULD A STRONG STORM DIRECTLY IMPACT THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE MOUNTAINS EACH DAY, MAINLY IN THE AFTERNOON AND EVENING HOURS. THE SOUTHEAST PLAINS WILL HAVE THE POTENTIAL FOR ISOLATED STORMS EACH DAY. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING, WIND GUSTS UP TO 50 MPH AND LOCALLY HEAVY RAIN. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS. SLOW MOVING STRONG STORMS COULD CAUSE FLASH FLOODING CONCERNS, IF THEY OCCUR OVER URBAN AREAS OR BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE FROM THIS AFTERNOON AND EVENING ACROSS MOST OF SOUTHERN COLORADO. 10/28
In the hours before
Special weather statement, Jul 25, 3:36 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT MON JUL 25 2016
COZ084-085-252215-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
336 PM MDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
415 PM MDT...
AT 336 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CALHAN...OR 33 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST
AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND YODER.
LAT...LON 3893 10405 3881 10419 3898 10444 3913 10426
3913 10405
TIME...MOT...LOC 2136Z 312DEG 13KT 3904 10426
EPSpecial weather statement, Jul 25, 4:05 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT MON JUL 25 2016
COZ094-252245-
EASTERN LAS ANIMAS COUNTY CO-
405 PM MDT MON JUL 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 445 PM MDT...
AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF BRANSON...OR 31 MILES NORTH OF DES MOINES...MOVING
SOUTH AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.
LAT...LON 3704 10404 3733 10379 3723 10349 3700 10323
3699 10395
TIME...MOT...LOC 2204Z 350DEG 21KT 3722 10381
EPSpecial weather statement, Jul 25, 4:17 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 417 PM MDT MON JUL 25 2016 COZ081-083>086-252300- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 417 PM MDT MON JUL 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN TELLER...CENTRAL EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 500 PM MDT... AT 416 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALHAN TO FORT CARSON. MOVEMENT WAS SOUTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...RUSH...SECURITY... FORT CARSON...ELLICOTT...SCHRIEVER AFB...SECURITY-WIDEFIELD... STRATMOOR AND YODER. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3913 10405 3884 10406 3849 10489 3866 10505 TIME...MOT...LOC 2216Z 043DEG 17KT 3896 10428 3885 10459 TLM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:35 PM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
| Jul 25, 3:36 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jul 25, 4:05 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jul 25, 4:17 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 25, 4:27 PM MDT | Special Weather Statement | PUB | Las Animas | 63 min |
| Jul 25, 4:49 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jul 25, 5:20 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jul 25, 5:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 25, 5:59 PM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.